# SDR SWIA200718700

- Difficulty date: September 18, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 10,494 hours, 9,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6406 - FIRST FIVE ROWS OF EMERGENCY EXIT FLOOR LIGHTING INOP.  CLEANED FLOOR EMERGENCY STRIP CONNECTOR.  OPS CHECK GOOD.
